# SDR 2006UALA00363

- Difficulty date: March 1, 2006
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N928UA
- Make and model: Boeing 737522
- Aircraft serial: 26651
- Aircraft time: 38,176 hours, 27,871 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 312
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT CABIN STA 312 INTERCOSTAL AT STR 4 IS CRACKED.  REMOVED INTERCOSTAL REF SRM 51-40-02.  PICKED UP FASTENER HOLES REF SRM 51-40-02, INSTALL REF SRM 51-40-02.
